# SDR UIEA2018071301457

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,905 hours, 20,918 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED IN FLIGHT. PERFORMED OPS AND SYSTEM TEST OF LT AND RT WEATHER RADAR REF AMM 34-43-00 NO FAULTS NOTED AT THIS TIME, OK FOR SERVICE.
